You are on my prayer list and I feel so bad for you and all the krap you have gone thru while on tx and now afterwards. I'm glad you got some morphine, it's about time. I haven't tx'ed yet, I'm going for an ultrasound at the end of this month and hopefully I can start right after that. I can't answer your question except to say you will get better, I just don't know how long it will take. God loves you, I know that for sure and he never gives anyone more than they can handle. You are living proof of that. God Bless you
Amen....and I will come blazzing right throuh this with all smiles...like all the times before...but got to admit this one is right up there with the double foot surgery (removed all my metacarples) wheel chair for 4 months....no take it back the neck fusion was definatley the worse - taking an inch of my hip and some duds cardaver to fuse my C1 -C2 and a neck contraption for a whole year after.
OK I take it back - this tx has been the worst thing physically and mentally in my life to date......OK but don't run and hide - it's really just picking on me cuz it know I'm a tough little coot and I can take it...makes me stronger and stronger...maybe not physically but spiritually and mentally...gee must be a full moon out.
It took me 3 weeks before I started to feel (considerably) better, but then my tx was an uncomplicated one. Wishing you a quick recovery from all you have had to go through!
Geezzz, I'm the wrong one to answer here :( And I don't lie well!
I'm in the 'tx withdrawls' club, as in the body can go thru hell readjusting afterwards, as mine did. I'd posted that my 3-4 wks. post tx were in my top worst list. I got sicker ?!
I didn't handle the tx meds well either tho. I also went thru a couple weeks of emotional rollercoaster, but all evened out. Many get back to normal quick tho, so hopefully you'll be mending soon. You had so much going on, I do think it'll take you a while to heal up, Mikki. Keep in mind that a couple weeks post may be rough. Not that you need anymore 'rough' :(
Hope you get a break soon, you've had enough!
All I can say is that you are in my prayers! It must be so difficult to have to be strong all the time. I send you lots of good vibes and love and light...
"My last day was July 4th and it has been straight downhill since then"
Well one thing is for sure, it's going to take longer than a couple of weeks after treatment ends. I'm sure that you've scoured the forum for answers to that question just as I have and know that the answers that people give to that question are quite variable. It just seems to depend on the individual though the shortest answer that I've seen was around 2-3 months.
Look , I'm going to tell you something that I believe deep down inside and , frankly, if someone told me this I's tell them that's a load of B.S. - because I believe this only as a secret to myself (cognitive dissonance anyone?) .
Deep down inside, behind all my science-oriented facade, I truly believe that we have some degree of responsibility for creating our own realities. Don't ask me to explain it because I have no real proof - just a stupid inner belief that has worked for me. So don't slap me for telling you that maybe the best thing that you can do is force yourself to be optimistic and try to believe deep down inside that you will get better and soon. Now i know that a lot of cr@p that you don't want to hear when you're in the E.R. and hurting six ways from Sunday and all , but , what the heck - it can't hurt. What do you have to lose.
So , as stupid as it sounds, I'm saying that if you can firmly convince yourself that you will get better soon - then I believe that you raise the odds for that happening. Can't prove it, know it's a lot of new-agey psychobabble - but oddly enough it's worked for me.